MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 3910-500-922
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the distal tip of the anchor inserter broke during the procedure and potentially remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor is bent/inserter broken off.Probable root cause: design.-sutures not strong enough for application process.-damage to sutures during manufacturing process application.-excessive force on sutures.The reported failure mode will be monitored for future re-occurrence.

Brand Name
ICONIX SELF-PUNCHING 2.3MM ANCHOR WITH 2 STRANDS #2 FORCE FIBER SUTURE
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9757223
Report Number0002936485-2020-00081
Device Sequence Number2788190
Product Code MBI
UDI-Device Identifier37613327374200
UDI-Public37613327374200
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K171465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-500-922
Device Lot Number19010AE2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date04/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;